# SDR USAA2009062991611

- Difficulty date: June 17, 2009
- Submitted: June 29, 2009
- Operation: Air carrier
- Aircraft: N601AW
- Make and model: Airbus A320-232
- Aircraft serial: 1935
- Aircraft time: 20,676 hours, 7,740 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347217220500
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - BC4 CHECK - CORROSION ON BEAM AT FR66 - FR67, -Y1195.  REPLACED BEAM AT FR66 - FR67, -1195 IAW A320 SRM 51-72-11.
